Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a fixed point problem of Reich

Author: Chen Yu-Qing
Journal: Proc. Amer. Math. Soc. 124 (1996), 3085-3088
MSC (1991): Primary 47H06, 47H10; Secondary 54H25
MathSciNet review: 1328383
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give an affirmative answer to a fixed point problem of S.Reich.

References [Enhancements On Off] (What's this?)

  • 1. T. Hu, Fixed point theorems for multi-valued mappings, Canad. Math. Bull. 23 (1980), 193--197. MR 82d:54052
  • 2. H. M. Ko and Y. H. Tsai, Fixed point theorems with a localized property, Tamkang. Ja. Math. 8 (1977), 81--85. MR 57:7566
  • 3. S. B. Nadler, Some results on multi-valued contraction mappings, Lect. Notes. Math., vol. 171, Springer-Verlag, 1970, pp. 64--69. MR 43:1148
  • 4. S. Reich, Some fixed point problems, Atti Acad. Naz. Lincei. 57 (1974), 194--198. MR 53:1346
  • 5. S. Reich, Fixed points of contractive functions, Boll. Un. Mat. Ital. 5 (1972), 26--42. MR 46:8206
  • 6. S. Reich, Some problems and results in fixed point theory, Contemporary Math. 21 (1983), 179--187. MR 85e:47082
  • 7. S. Reich, A fixed point theorem for locally contractive multi-valued functions, Rev. Roumaine. Math. Pures. Appl. 17 (1972), 569--572. MR 47:7721

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H06, 47H10, 54H25

Retrieve articles in all journals with MSC (1991): 47H06, 47H10, 54H25

Additional Information

Chen Yu-Qing
Affiliation: Department of Mathematics, Sichuan University, Chengdu, People’s Republic of China

Keywords: Fixed point, multivalued contraction, Hausdorff metric
Received by editor(s): September 14, 1994
Received by editor(s) in revised form: January 10, 1995, and March 27, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society